# SDR RRXA003597

- Difficulty date: January 2, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: DOUGLAS
- Condition: Cracked
- Location: Aft Lwr Corner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE AFT LWR CORNER OF THE "D" PIT DOOR, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 52-2-0 FIG.2.
